*-Regularity of Exponential Lie Groups.
Inventiones mathematicae, Tome 56 (1980), pp. 231-238
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1980__56_142697,
author = {J. Boidol},
title = {*-Regularity of {Exponential} {Lie} {Groups.}},
journal = {Inventiones mathematicae},
pages = {231--238},
year = {1980},
volume = {56},
zbl = {0423.22008},
url = {http://geodesic.mathdoc.fr/item/IM_1980__56_142697/}
}
J. Boidol. *-Regularity of Exponential Lie Groups.. Inventiones mathematicae, Tome 56 (1980), pp. 231-238. http://geodesic.mathdoc.fr/item/IM_1980__56_142697/